# SDR HALA2016030200065

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 52,690 hours, 9,629 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS, LT ENGINE ELECTRONIC ENGINE CONTROL MODE, COME ON ICAS SCREEN. RAN CHECKLIST IN FLIGHT.  ON ARRIVAL, NO, LT ENGINE, ELECTRONIC ENGINE CONTROL MODE,  EICAS MESSAGE DISPLAYED.  RESET LT AND RT EEC SWITCH TO, NORM AND RESET ELECTRONIC ENGINE CONTROL POWER.  NO MESSAGE APPEARED.  OK FOR SERVICE IAW AMM73-21-04.
